MathSciNet Relay Station
MathSciNet bibliographic data
MR1622502 65N30 (65F10 65M60)
Chen, Zhiming; Zou, Jun Finite element methods and their convergence for elliptic and parabolic interface problems. Numer. Math. 79 (1998), no. 2, 175–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement